I believe yes because if you have cirrhosis, one of the main problems is inflammation in the liver. The cortisone is a steroid and I suppose it depends on how bad your liver is, and how much pain your in, and an appropriate balance. If my doctor prescribed them for me, with portal hypertension cirrhosis that it is probably not really terribly dangerous but the Internet sites say other things, which is strange. I guess you should talk to your doctor with a copy of your liver enzyme tests and any other liver tests you have taken just to make sure. Too much of anything is too much for the liver that is in failure or severe cirrhosis. I do not think a shot or two is going to change the outcome if your liver is severely damaged. Your liver will still be damaged. Just weigh it against the pain your in and talk to the doctor seriously about it.
Best of luck and let me know too what they say, okay? Amanda
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a cortisone injections in my shoulder 9 days ago. It was feeling better until yesterday & now?
Posted 21 Aug 2015 • 0 answers
Posted 14 Aug 2016 • 1 answer
I just started my first round of cortisone on the 18th, l felt great for 4 days. The injections were
Posted 29 Aug 2016 • 0 answers
Posted 7 Jan 2017 • 0 answers
Posted 25 Jan 2018 • 0 answers